MathSciNet Relay Station
MathSciNet bibliographic data
MR1695858 (2001a:32005) 32A37 (46E20)
Kwon, E. G. On analytic functions of Bergman BMO in the ball. Canad. Math. Bull. 42 (1999), no. 1, 97–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement